# SDR R61A2025090200379

- Difficulty date: August 22, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000222
- Aircraft time: 42,245 hours, 27,698 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 29R AT FR 79-81 IS CORRODED. REPAIRED AFT CARGO STRINGER 29R AT FR79-81 PER ETD2025-170-926612 REV A.
